6 Publikationen

Alle markieren

  • [6]
    2024 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2999515
    Abdellatif, M., Kuchling, P., Rüdiger, B., & Ventura, I. (2024). Wasserstein distance in terms of the comonotonicity copula. Stochastics : An International Journal of Probability and Stochastic Processes . https://doi.org/10.1080/17442508.2024.2427734
    PUB | DOI | WoS
     
  • [5]
    2024 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2993893
    Di Persio, L., & Kuchling, P. (2024). Optimal Control of McKean-Vlasov equations with controlled stochasticity . Evolution Equations and Control Theory . https://doi.org/10.3934/eect.2024058
    PUB | DOI | WoS
     
  • [4]
    2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957057
    Finkelshtein, D., Kondratiev, Y., & Kuchling, P. (2021). Markov dynamics on the cone of discrete Radon measures. Methods of Functional Analysis and Topology , 27(2), 173-191. https://doi.org/10.31392/MFAT-npu26_2.2021_06
    PUB | DOI | WoS
     
  • [3]
    2019 | Bielefelder E-Dissertation | PUB-ID: 2938224 OA
    Kuchling, P. (2019). Analysis and Dynamics on the Cone of Discrete Radon Measures. Bielefeld: Universität Bielefeld. https://doi.org/10.4119/unibi/2938224
    PUB | PDF | DOI
     
  • [2]
    2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2936131
    Ha, S. -yeal, Jung, J., & Kuchling, P. (2019). EMERGENCE OF ANOMALOUS FLOCKING IN THE FRACTIONAL CUCKER-SMALE MODEL. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(9), 5465-5489. doi:10.3934/dcds.2019223
    PUB | DOI | WoS
     
  • [1]
    2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2940101
    Ha, S. - Y., Kim, J., Kuchling, P., & Kutovyi, O. (2019). Infinite particle systems with collective behaviour and related mesoscopic equations. JOURNAL OF MATHEMATICAL PHYSICS, 60(12), 122704. doi:10.1063/1.5095487
    PUB | DOI | WoS
     

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung